# SDR AALA20130317001

- Difficulty date: March 16, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N188AN
- Make and model: Boeing 757223
- Aircraft serial: 32382
- Aircraft time: 43,155 hours, 10,863 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Faulty
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MIA - CREW REPORTED SPLIT FLAP INDICATION.  EMERGENCY DECLARED FLIGHT LANDED MIA WITHOUT INCIDENT.  BITE FSEU WITH NO FAULTS NOTED.  ALL FUNCTIONS CHECK NORMAL.  REPLACED FLAP INDICATOR AS PRECAUTIONARY.  SYSTEM GROUND CHECK NORMAL OPERATION.
